# SDR C2XA11IA237

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 25,886 hours, 13,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204261
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 3,411 hours, 1,949 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4183, THE CREW REPORTED THAT THE LAV SMOKE DETECTOR WENT OFF TWICE WITH NO SIGNS OF FIRE OR SMOKE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR PANEL, AND LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
